MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/maj.0b013e3181e9563e

Медицинская библиотека · The American journal of the medical sciences · 2010

Hemorrhagic cholecystitis after anticoagulation therapy.

Chen Yi-Ya, Yi Chih-Hsun, Chen Chien-Lin, Huang Shih-Che, Hsu Yung-Hsiang

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hemorrhagic cholecystitis is a rare and potentially fatal complication of biliary tract disease. Nontraumatic hemorrhagic cholecystitis is related to a variety of etiologies. Here, the authors reported an elderly patient who developed hemorrhagic cholecystitis after heparin and aspirin usage for unstable angina. Laparoscopic cholecystectomy was performed with the histopathology report disclosing adenocarcinoma in situ. As demonstrated in this case, underlying malignant changes in its early stage increase the risk of bleeding concomitant with anticoagulation usage.

Для цитирования: Chen Yi-Ya, Yi Chih-Hsun, Chen Chien-Lin, Huang Shih-Che, Hsu Yung-Hsiang. Hemorrhagic cholecystitis after anticoagulation therapy.. The American journal of the medical sciences. 2010. DOI: 10.1097/maj.0b013e3181e9563e.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.